# SDR AALA201710119015

- Difficulty date: October 9, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: D5392059220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND FORWARD CARGO COMPARTMENT FLOOR PANEL SUPPORT STRUCTURE UPPER SURFACE AT STRINGER 38L, BETWEEN FR 27 AND FR 28. REPLACED SUPPORT PLATE PER SRM 51-73-11 AND SRM 51-42-11.
